# SDR TWAA0001811

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LT WING FLAP, A DENT IN LOWER SURFACE APPROX 65 IN FROM I/B END AND APPROX 37 IN FROM T/E APPROX 0.125 INCHES DEEP, LENGTH 5 IN, WIDTH 5 IN.  REPLACED SKIN PANEL PER SRM 51-30-2 WITH RIVETS AND DAC DRAWING 5910134.
